On extension of the averaging interval
Doklady Akademii Nauk, Tome 220 (1975) no. 4, pp. 775-778
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_220_4_a4,
author = {V. V. Laricheva},
title = {On extension of the averaging interval},
journal = {Doklady Akademii Nauk},
pages = {775--778},
year = {1975},
volume = {220},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_220_4_a4/}
}
V. V. Laricheva. On extension of the averaging interval. Doklady Akademii Nauk, Tome 220 (1975) no. 4, pp. 775-778. http://geodesic.mathdoc.fr/item/DAN_1975_220_4_a4/